# SDR R61A201712140944

- Difficulty date: December 14, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N423YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000392
- Aircraft time: 10,096 hours, 6,917 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR LATCH HITS PREVENTING PROPER DOOR OPENING. CLEANED L1 DOOR LATCH, OPS CHECK GOOD IAW AMM 52-11-00.
